# SDR DALA2018052503590

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, WEB.  REMOVED, FABRICATED, AND INSTALLED A NEW WEB IAW SRM 51-40-02, SRM 51-10-02, SRM 53-00-53, SRM 51-40-05, AND DRAW3ING 146N5401, REV. A.
